Jump to content

How do I get stoned without panic or worsening symptoms


Victor
 Share

Recommended Posts

First, I am not here to encourage the use or purchase of any lawful or illicit drug. Be aware that each organism works in a way and the improvement or worsening of symptoms and their emotional state is relative, not to mention that the effect can also be strong, weak or simply you may not feel anything.
I know that the great disappointment of many who live with HPPD is the fact that they have to stop using drugs indefinitely because they either make the symptoms worse or cause extreme anxiety, panic attacks or severe depressive episodes.
But recently I discovered a way to get high, enjoy the trip that includes hallucinations, feel good and especially maintain lucidity. That is, you become fully aware.
Recently I started a treatment for insomnia with zolpidem hermitartrate, a hypnotic class remedy, that is, medicine with the sole intention of leading to sleep. But by taking a pill (10mg) and resisting the first effects of drowsiness, I start to feel a sense of tranquility, pleasure and even feelings of nostalgia, all with mild sedation. Gradually some distorted visuals begin to appear, but not in the frightening form of HPPD. See things moving, see stars, kaleidoscopic lights and images, confuse objects with other things (see a chair and think it's a dog). The effect is very short, lasts about 20 minutes and as it passes you fall asleep and sleep peacefully. The next day no paranoia or worsening symptoms of HPPD, in fact with that feeling of good sedation that the medicine gave me, I started to stop worrying about the symptoms and go back to enjoy this kind of trip. Today I do not have any more anxiety and panic when I use marijuana and I have not used any hallucinogens yet (I don't want to).
Anyway, if you are recovering stay away from drugs mainly alcohol and cigarettes. Do not use over-the-counter medicines as they can cause horrible side effects. Today I am cured of HPPD and my anxiety has drastically reduced, with you it will not be different.
Stay in peace! 
Link to comment
Share on other sites

  • 3 weeks later...
  • 4 weeks later...
  • 4 months later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.